Extremal subspaces in an areal space

E. T. Davies

Colloquium Mathematicae (1972)

  • Volume: 26, Issue: 1, page 183-192
  • ISSN: 0010-1354

How to cite


E. T. Davies. "Extremal subspaces in an areal space." Colloquium Mathematicae 26.1 (1972): 183-192. <http://eudml.org/doc/265945>.

author = {E. T. Davies},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {183-192},
title = {Extremal subspaces in an areal space},
url = {http://eudml.org/doc/265945},
volume = {26},
year = {1972},

AU - E. T. Davies
TI - Extremal subspaces in an areal space
JO - Colloquium Mathematicae
PY - 1972
VL - 26
IS - 1
SP - 183
EP - 192
LA - eng
UR - http://eudml.org/doc/265945
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.